Discussions that mention humira

Arthritis board


I have RA and was on Prednisone almost 2 years at an average dose of 10 mg. per day. When I had major flares I boosted it up to as high as 40 mg. then tapered back down to 10 mg. It is a wonder drug, but also has long term side effects. I gained alot of weight, was very bloated/puffy, had heart palps, bruised easily and my rheumy believed alot of my swelling in my feet and hands was due to the Prednisone. I have been off of it now for almost 4 months and I feel great (lost all the weight too). But I mostly attribute feeling better to starting the Humira injections.

Yes all the RA meds have bad side effects, but so far other than the Prednisone I have not experienced any of them. The Methotrexate did cause a little nausea and fatigue for a couple of days. I just decided that I have to live in the here and now and that quality of life is more important.

Everyone is different and has to find the right combo that works for them. Just keep working with your doc to find that combo. Best of luck to you.